Crohn's Disease Forum » Treatment » Humira/Adalimumab » Erectile dysfunction??

08-14-2013, 07:41 PM   #1
Join Date: Dec 2011

My Support Groups:
Erectile dysfunction??

So this is kinda embarrassing. I'm 24. Been on Humira for about 16 months now and for the past few months I've kinda been struggling to get/stay fully erect. I've done a little reading online and found that it can apparently be a side effect of Humira. I'm not sure if it's this, something unrelated or even just in my head (I've been in my head a lot since it first happened) I have a doctor appointment tomorrow to discuss (which I'm dreading) but just wondering if anyone here has experienced similar problems?
08-14-2013, 07:52 PM   #2
nogutsnoglory's Avatar
Join Date: Sep 2009
Location: New York

My Support Groups:
I can understand your embarrassment but doctors have heard it all and won't blink an eye. If you are a young and an otherwise healthy guy it's most likely a medication related problem. It would be wise to consult with a urologist if your doctor isn't sure.
08-25-2013, 07:00 PM   #3
Forum Monitor
MikeinBklyn's Avatar
Join Date: Mar 2010
Location: Brooklyn, New York

My Support Groups:
Never heard of ED as a sideeffect. No problem here and I'm 58.

Are you taking any anti-depressants?
Living the Dream one Day at a Time

Last edited by MikeinBklyn; 08-26-2013 at 06:33 AM.
08-25-2013, 10:27 PM   #4
Senior Member
Dragonfly72's Avatar
Join Date: Apr 2013
Location: Lee, New Hampshire

My Support Groups:
Please don't worry about speaking to your doctor about this. I am a family practice Nurse and we here it all~ we are there to help you! Good luck

08-28-2013, 07:52 AM   #5
Senior Member
Join Date: Mar 2013
Location: Coatbridge, United Kingdom
If your under the weather and worrying about it,no wonder the man is on strike,speak to your doctor and try not to stress, it doesn't,t help.good luck

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Erectile dysfunction??
Thread Tools

All times are GMT -5. The time now is 12:43 PM.
Copyright 2006-2017